# SDR AALA2009021100068

- Difficulty date: January 20, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 50,891 hours, 32,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO PUNCTURES IN SUBFLOOR 6 INCHES TO THE RIGHT OF AIRCRAFT CENTERLINE AT STATION 170.   PLUG HOLES WITH LOCK FASTENERS PER SRM 53-01-00, 51-01-00, 53-04-00.
